# SDR ASAA1058505

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,005 hours, 3,656 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SMELLS LIKE DIRTY SOCKS ON APPROACH.  FOUND EVIDENCE OF OIL IN APU BLEED AIR DUCT.  REPLACED APU PER TASK CARD 78349010.  LEAK & OPS CHECK GOOD.  NO DIRTY SOCK ODOR NOTED.
